# SDR 99T64R383AR

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 1240-1280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0907 D-PIT DOOR CUTOUT - SKIN FORWARD LOWER EDGE GOUGED.  CUT OUT DAMAGED AREA, FABRICATED FILLERS AND DOUBLERS, AND INSTALLED PER EO 99-048 AND 99-061 WITH APPROVED FAA FORM 8110-3 DATED JUNE 14, 1999.  REF:  ARROW AIR, ARWA.  (X)
